# SDR HNAA2019022000049

- Difficulty date: February 19, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 42,538 hours, 37,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NDIS  654     33-51  0005550  19FEB19  RIC  CLOSE
      FWD FUSELAGE RH EMERGENCY LIGHT WILL NOT ILLUMINATE
                                          
FACT  19FEB19  07:10  RIC
            REMOVED #2 EMERGENCY LIGHT BATTERY. INSPECTED BATTER
            Y PINS. REINSTALLED #2 EMERGENCY LIGHT BATTERY. OPS
            CHECK GOOD AT THIS TIME. WORK DONE IN REF TO AMM 33-
            50-04-000/400-801-A.
